# SDR USAA20101130BA070

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Out Of Position
- Location: R1 Door
- Part time: 37,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCO - CREW REPORTED AS: "ON NR 1 RIGHT DOOR OPENING FOR CATERING, SLIDE PACK FELL INTO AIRCRAFT CABIN".  MAINTENANCE FOUND THE PACK SLIDE BOTTLE INDICATOR ELECTRICAL CABLE DAMAGED IN TWO PLACES, AND THE DOOR ASSIST BOTTLE DISCHARGED.  ADDITIONALLY, MAINTENANCE WAS UNABLE TO RE-INSTALL THE SLIDE ONTO THE DOOR.  THE AIRCRAFT WAS PLACED ON MEL, MAKING THE RIGHT, NUMBER ONE ENTRY DOOR/SLIDE INOPERATIVE.  MAINTENANCE REPLACED THE ESCAPE SLIDE/RAFT AND SERVICED THE DOOR ASSIST BOTTLE.  ONCE COMPLETED, THE MEL FOR THE RIGHT, NUMBER ONE ENTRY DOOR/SLIDE WAS REMOVED.
